Lower bounds on //K...//1...... For some contractions K of L² (...), with applications to Markov operators.
Mathematische Annalen, Tome 303 (1995) no. 4, pp. 699-712
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
measured space, selfadjoint contraction, Markov operators on groups and graphs, heat operator on some Riemannian manifolds with bounded below Ricci curvature
@article{MAN_1995__303_4_165388,
author = {Francoise Lust-Piquard},
title = {Lower bounds on {//K...//1......} {For} some contractions {K} of {L{\texttwosuperior}} (...), with applications to {Markov} operators.},
journal = {Mathematische Annalen},
pages = {699--712},
year = {1995},
volume = {303},
number = {4},
zbl = {0836.47021},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__303_4_165388/}
}
TY - JOUR AU - Francoise Lust-Piquard TI - Lower bounds on //K...//1...... For some contractions K of L² (...), with applications to Markov operators. JO - Mathematische Annalen PY - 1995 SP - 699 EP - 712 VL - 303 IS - 4 UR - http://geodesic.mathdoc.fr/item/MAN_1995__303_4_165388/ ID - MAN_1995__303_4_165388 ER -
Francoise Lust-Piquard. Lower bounds on //K...//1...... For some contractions K of L² (...), with applications to Markov operators.. Mathematische Annalen, Tome 303 (1995) no. 4, pp. 699-712. http://geodesic.mathdoc.fr/item/MAN_1995__303_4_165388/